I've been on a weight loss stream the last 4.5 months but im starting to get paranoid thoughts again after stopping my Olanzaphine medication 6 months ago. I've been taking clonazepam for anxiety attacks which are caused by the paranoia but its really not fixing the issue. I don't want to go back on olanzapine knowing i'll put on weight. Are there any medications (stimulants) that would work with olan. to increase my metabolism? and maybe even things out. Or am i hopeless. Thanks for any help.
You are not hopeless. I just read on WebMD that Metformin (diabetes drug), proper diet, & exercise can keep weight stable while on Olanzapine. Plus, you can ask your doc what other anit-psychotic is best for the least weight gain that would help you w/your particular situation. Wishing you the best & hang in there. Also, congrats on your weight loss.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jul 2012 • 42 answers
Does anyone know of something similar to neurotin, something that doesn't cause weight gain? Thanks?
Posted 7 Sep 2013 • 2 answers
Posted 18 Apr 2016 • 5 answers
Posted 16 Sep 2016 • 2 answers
Posted 2 Nov 2016 • 2 answers